In this paper we discuss the existence of positive periodic solutions for nonautonomous second order delay differential equations with singular nonlinearities in the presence of impulsive effects. Simple sufficient conditions are provided that enable us to obtain positive periodic solutions. Our approach is based on a variational method.
DAOUDI-MERZAGUI, NAIMA and DIB, FATIMA
"Positive periodic solutions to impulsive delay differentialequations,"
Turkish Journal of Mathematics: Vol. 41:
4, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss4/16